MAUDE Adverse Event Report: SOPHYSA PRESSIO® ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELLING; ICP AND ICT MONITORING CATHETER

SOPHYSA PRESSIO® ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELLING; ICP AND ICT MONITORING CATHETER
Model Number PSO-PTT
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Sensor was implanted and working well.Nurse has disconnected sensor from monitor to do something with patient.They has tried to reconnected the sensor to the monitor, to which the monitor then was making sound and turning on and turning off.They tried 4 other monitors and the same issue happened with all 4 monitors.All 4 monitors kept turning off and on when connected to the sensor.2 monitors would show a wave form and pressure for 10 seconds then shut off again.

Brand Name
PRESSIO® ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELLING
Common Device Name
ICP AND ICT MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besançon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key23290920
Report Number3001587388-2025-00092
Device Sequence Number15947631
Product Code GWM
UDI-Device Identifier03760124131765
UDI-Public(01)03760124131765(11)250204(17)291201
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PTT
Device Catalogue NumberPSO-PTT
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown